# SDR DALA2017022101414

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 75,243 hours, 9,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EXIT ROW LIGHTS MISSING ON FLOOR IN FRONT OF L4 AND R4 DOORS. SECURED THE COVERS. LIGHT OPS NORMAL IAW AMM 33-51.
